American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G15) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] N. A. Vavilov and A. A. Semenov. Long root tori in Chevalley groups. St. Petersburg Math. J. 24 (2013) 387-430.
Abstract, references, and article information   
View Article: PDF

[2] N. A. Vavilov. ${\mathrm A}_3$-proof of structure theorems for Chevalley groups of types ${\mathrm E}_6$ and ${\mathrm E}_7$ II. Main lemma. St. Petersburg Math. J. 23 (2012) 921-942.
Abstract, references, and article information   
View Article: PDF

[3] I. M. Pevzner. Width of groups of type ${\mathrm E}_{6}$ with respect to root elements. I. St. Petersburg Math. J. 23 (2012) 891-919.
Abstract, references, and article information   
View Article: PDF

[4] N. A. Vavilov and S. S. Sinchuk. Parabolic factorizations of split classical groups. St. Petersburg Math. J. 23 (2012) 637-657. MR 2893519.
Abstract, references, and article information   
View Article: PDF

[5] V. A. Koibaev. Transvections in subgroups of the general linear group containing a nonsplit maximal torus. St. Petersburg Math. J. 21 (2010) 731-742. MR 2604563.
Abstract, references, and article information   
View Article: PDF

[6] N. A. Vavilov. Numerology of square equations. St. Petersburg Math. J. 20 (2009) 687-707. MR 2492358.
Abstract, references, and article information   
View Article: PDF

[7] N. A. Vavilov and S. I. Nikolenko. $\mathrm A_2$-proof of structure theorems for Chevalley groups of type $\mathrm F_4$. St. Petersburg Math. J. 20 (2009) 527-551. MR 2473743.
Abstract, references, and article information   
View Article: PDF

[8] N. A. Vavilov. Weight elements of Chevalley groups. St. Petersburg Math. J. 20 (2009) 23-57. MR 2411968.
Abstract, references, and article information   
View Article: PDF

[9] N. A. Vavilov and A. Yu. Luzgarev. Normalizer of the Chevalley group of type ${\mathrm E}_6$. St. Petersburg Math. J. 19 (2008) 699-718. MR 2381940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] N. A. Vavilov. Geometry of 1-tori in $\mathrm {GL}_n$. St. Petersburg Math. J. 19 (2008) 407-429. MR 2340708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] V. Nesterov. Generation of pairs of short root subgroups in Chevalley groups. St. Petersburg Math. J. 16 (2005) 1051-1077. MR 2117453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] N. A. Vavilov and M. R. Gavrilovich. An $\mathrm{A}_2$-proof of structure theorems for Chevalley groups of types $\mathrm{E}_6$ and $\mathrm{E}_7$. St. Petersburg Math. J. 16 (2005) 649-672. MR 2090851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1